# SDR 95ZZZX7042

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N64050
- Make and model: Bell 206L-4
- Aircraft serial: 52145
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2C271
- Condition: Inoperative
- Location: Engine
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INOP.  REPLACED WITH NEW FUEL PUMP.
